# SDR REXA201201045

- Difficulty date: July 4, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N8914A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7914
- Aircraft time: 19,280 hours, 16,336 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE SMOKE DETECTOR IS NOT WORKING IN LAVATORY.  MAINTENANCE INSPECTED AND FOUND THAT THE LAVATORY SMOKE DETECTOR OPS CHECKED GOOD IAW AMM 26-16-00.
